MathSciNet Relay Station
MathSciNet bibliographic data
MR1093592 20D60 (20D15)
Berkovich, Yakov G. On the number of solutions of the equation $x\sp {p\sp k}=a$ in a finite $p$-group. Proc. Amer. Math. Soc. 116 (1992), no. 3, 585–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement